# SDR USAABB04020

- Difficulty date: February 7, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EXTERNAL SLIDE EMERGENCY LIGHTS INOPERATIVE AT THE R3 DOOR.  MAINTENANCE REPLACED THE BATTERY CHARGER AND BATTERY.  (M)
